# SDR CA141008007

- Difficulty date: September 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REPOSITIONING FLIGHT TO ACCOMPLISH HIGH ITT FAULT ISOLATION CREW REPORTED OIL ODOR IN CABIN AT 40000 FT. CREW ISOLATED SOURCE TO RT ENGINE USING BLEED CONTROLS.  SUCCESSFUL LANDING WITH 2 CREW ONLY ON BOARD.  MAINTENANCE HAVE PERFORMED CHECKS AND CONFIRMED IT ON THE RT ENGINE. IN ADDITION, BOTH ENGINES HAVE NO/NEGATIVE ITT MARGIN.
